Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Goodland, KS

April 23, 2015Kit Carson County, Colorado; Sherman County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Apr 23, 2015, 3:40 PM MDT for Kit Carson County, Colorado; Sherman County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2015, 3:40 PM MDT (21:40 UTC)
Expired
Apr 23, 2015, 4:30 PM MDT
In force
50 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kit Carson County, CO, Sherman County, KS

The radar

The Goodland radar (KGLD), 32 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2416 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WUUS53 KGLD 232140
SVRGLD
COC063-KSC181-232230-
/O.NEW.KGLD.SV.W.0035.150423T2140Z-150423T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
340 PM MDT THU APR 23 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  NORTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 430 PM MDT

* AT 340 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHWEST OF KANORADO...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GOODLAND...KANORADO AND RULETON. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 2 AND 18.
 HIGHWAY 385 BETWEEN MILE MARKERS 195 AND 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10227 3957 10161 3924 10174 3942 10232
TIME...MOT...LOC 2140Z 281DEG 36KT 3949 10217 

HAIL...0.75IN
WIND...60MPH
 
$$

MK
4 follow-up statements
633 
WWUS53 KGLD 232145
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
345 PM MDT THU APR 23 2015

COC063-KSC181-232230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-150423T2230Z/
KIT CARSON CO-SHERMAN KS-
345 PM MDT THU APR 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN KIT CARSON AND NORTHWESTERN SHERMAN COUNTIES...

AT 344 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
KANORADO...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 2 AND 18.
 HIGHWAY 385 BETWEEN MILE MARKERS 195 AND 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10227 3957 10161 3924 10174 3942 10232
TIME...MOT...LOC 2144Z 267DEG 43KT 3952 10213 

HAIL...1.00IN
WIND...60MPH
 
$$

MK
190 
WWUS53 KGLD 232208
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
408 PM MDT THU APR 23 2015

COC063-KSC181-232230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-150423T2230Z/
KIT CARSON CO-SHERMAN KS-
408 PM MDT THU APR 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN KIT CARSON AND NORTHWESTERN SHERMAN COUNTIES...

AT 407 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF GOODLAND...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 2 AND 18.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10215 3957 10161 3924 10174 3940 10225
TIME...MOT...LOC 2207Z 281DEG 36KT 3947 10180 

HAIL...1.00IN
WIND...60MPH
 
$$

MK
530 
WWUS53 KGLD 232211
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
411 PM MDT THU APR 23 2015

COC063-KSC181-232230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-150423T2230Z/
KIT CARSON CO-SHERMAN KS-
411 PM MDT THU APR 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN KIT CARSON AND NORTHWESTERN SHERMAN COUNTIES...

AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
GOODLAND...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 2 AND 18.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10215 3957 10161 3924 10174 3940 10225
TIME...MOT...LOC 2211Z 281DEG 36KT 3946 10176 

HAIL...1.25IN
WIND...60MPH
 
$$

MK
024 
WWUS53 KGLD 232219
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
419 PM MDT THU APR 23 2015

COC063-KSC181-232230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-150423T2230Z/
KIT CARSON CO-SHERMAN KS-
419 PM MDT THU APR 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN KIT CARSON AND NORTHWESTERN SHERMAN COUNTIES...

AT 419 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
KANORADO...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10215 3957 10161 3939 10168 3937 10169
      3941 10225
TIME...MOT...LOC 2219Z 269DEG 11KT 3952 10208 

HAIL...1.25IN
WIND...60MPH
 
$$

MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:10 PM MDT, 30 minutes earlier.

Area forecast discussion, Apr 23, 3:10 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
310 PM MDT THU APR 23 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 112 PM MDT THU APR 23 2015

LOW CLOUDS THAT WERE PRESENT ACROSS THE AREA DURING THE MORNING
HOURS CONTINUED TO LINGER FOR SOME LOCATIONS ACROSS THE TRI STATE
AREA IN THE EARLY AFTERNOON ON VISIBLE SATELLITE IMAGERY...HOWEVER
MOST LOCATIONS WERE UNDER PARTLY TO MOSTLY CLEAR SKIES.  RAP 500 MB
ANALYSIS AND WATER VAPOR IMAGERY SHOWED A SHORTWAVE TROUGH ACROSS
THE CENTRAL HIGH PLAINS REGION...HOWEVER A LONGWAVE TROUGH ACROSS
THE GREAT BASIN REGION WAS MOVING EASTWARD INTO THE CENTRAL HIGH
PLAINS.

THE ADVANCING TROUGH WILL BRING SOME POCKETS OF HIGHER POTENTIAL
VORTICITY VALUES ACROSS THE TRI STATE AREA LATER THIS AFTERNOON AND
TONIGHT...WHICH WILL HELP DESTABILIZE THE ATMOSPHERE AND CAUSE
STORMS TO DEVELOP.  A SURFACE STATIONARY BOUNDARY TO THE WEST ALONG
THE COLORADO FRONT RANGE WILL ALSO PROVIDE THE NEEDED PUSH AT THE
SURFACE TO GET STORMS GOING.  MOST MODEL GUIDANCE HAS INITIATION
OCCURRING SOMETIME BETWEEN 21 AND 00Z IN EASTERN COLORADO WITH
STORMS GETTING GOING BY 00Z.  PROFILE CAPE BETWEEN 1000 AND 1500
J/KG AND BULK SHEAR BETWEEN 30 AND 35 KTS MAY BE ENOUGH TO CAUSE
SOME STORMS TO PRODUCE LARGE HAIL...AND DRY MID LEVELS IN MODEL
SOUNDINGS WITH DCAPE BETWEEN 800 AND 1000 J/KG COULD RESULT IN
DAMAGING WINDS GUSTS.  THE SHEAR VALUES DIMINISH OVERNIGHT...BUT
CAPE WILL STILL BE PRESENT OVERNIGHT AS STORMS MOVE EASTWARD.
THEREFORE...EXPECTING STORMS TO CONTINUE OVERNIGHT FOR SOME
LOCATIONS.

THE SURFACE STATIONARY FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS
THE TRI STATE AREA OVERNIGHT...WHICH WILL BRING SOUTHEAST WINDS AT
THE SURFACE AND INCREASED RELATIVE HUMIDITIES OVERNIGHT.  AS A
RESULT...FOG WILL DEVELOP AND CLOUD COVER WILL REMAIN INCREASED
OVERNIGHT.  EXPECTING LOW TEMPERATURES TO BE SLIGHTLY WARMER AS A
RESULT OF THE BLANKETING CLOUD COVER IN THE UPPER 40S.

FOG AND LOWER CLOUDS WILL BEGIN TO DIMINISH TOWARD THE EARLY TO MID
MORNING HOURS...BUT CLOUDS WILL RETURN DURING THE EARLY AFTERNOON AS
A SURFACE WARM FRONT APPROACHES THE TRI STATE AREA.  RAIN SHOWERS
AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING TO EARLY
AFTERNOON HOURS...MAINLY EAST OF HIGHWAY 83.  CAPE VALUES AROUND
1000 J/KG AND BULK SHEAR BETWEEN 35 AND 40 KTS WILL BRING SOME
SEVERE POTENTIAL WITH LARGE HAIL AND DAMAGING WINDS...ALTHOUGH THE
MAIN ATMOSPHERIC DYNAMICS ARE WELL EAST OF OUR FORECAST AREA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 241 PM MDT THU APR 23 2015

THE UPPER TROUGH AND SURFACE LOW MOVING ACROSS THE AREA ON FRIDAY
WILL CONTINUE TO LIFT ENE AS A CLOSED LOW FRIDAY NIGHT WITH WEAK
SHORT WAVE RIDGING ALOFT OVER THE CENTRAL HIGH PLAINS ON SATURDAY.
SATURDAY LOOKS MOSTLY DRY BETWEEN SYSTEMS WITH THE NEXT LOW
PRESSURE CENTER DIVING INTO THE SOUTHWEST U.S. SOUTH OF THE
4-CORNERS REGION DURING BY SUNDAY MORNING. THE LOW ALOFT MOVES
INTO THE WEST TEXAS PANHANDLE REGION BY MONDAY MORNING...MOVING
SLOWLY INTO POSITION OVER EAST TEXAS AND EAST OKLAHOMA BY TUESDAY
MORNING AS THE SURFACE LOW TRACKS FURTHER SOUTH ALONG THE GULF
COAST OF TEXAS.

WITH THE MAIN LOW PRESSURE AREA ACROSS THE SOUTH CENTRAL U.S. WELL
SOUTH OF THE FORECAST AREA...THE SATURDAY NIGHT THROUGH MONDAY
NIGHT TIME FRAME WILL REMAIN UNSETTLED ACROSS THE FORECAST AREA WITH
A CHANCE OF RAIN SHOWERS AND THUNDERSTORMS...BUT EXPECT THE BULK
OF THE PRECIPITATION TO STAY OVER THE SOUTHERN PLAINS. TUESDAY
THROUGH THURSDAY SHOULD BE DRY AS THE AMPLIFYING RIDGE OVER THE
WEST COAST MOVES OVER THE ROCKIES AND HIGH PLAINS REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1147 AM MDT THU APR 23 2015

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE IN THE VICINITY OF
KGLD THIS AFTERNOON AND TONIGHT...WHICH WILL BRING GUSTY WINDS.
ONCE STORMS PASS THE VICINITY OF KGLD...LOWER FLIGHT CATEGORIES
WILL BE PRESENT DUE TO CEILING HEIGHTS AND VISIBILITY REDUCTIONS.

THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF KMCK THIS
AFTERNOON...AND RAIN SHOWERS WILL DEVELOP IN THE EVENING AND
OVERNIGHT HOURS. LOWER FLIGHT CATEGORIES WILL RESULT TONIGHT DUE
TO LOW CEILINGS AND REDUCED VISIBILITIES.

BOTH TERMINALS SHOULD SEE FLIGHT CONDITIONS IMPROVE IN THE MID
MORNING HOURS.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...MK
LONG TERM...LOCKHART
AVIATION...MK
Hazardous weather outlook, Apr 23, 10:25 AM MDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1025 AM MDT THU APR 23 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241630-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1025 AM MDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE
AREA. STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORMS WILL OCCUR OVER THE AREA FRIDAY AND SATURDAY DURING
THE AFTERNOON AND EVENING HOURS. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS...MAINLY EAST OF THE
COLORADO BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Apr 23, 1:31 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
131 PM MDT THU APR 23 2015

COZ091-232015-
KIT CARSON COUNTY CO-
131 PM MDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 215 PM MDT...

AT 131 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF FLAGLER...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLAGLER...SEIBERT AND VONA.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 394 AND
419.

LAT...LON 3918 10307 3936 10311 3947 10266 3921 10259
TIME...MOT...LOC 1931Z 258DEG 19KT 3929 10298

MK
Special weather statement, Apr 23, 2:25 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
225 PM MDT THU APR 23 2015

COZ091-232115-
KIT CARSON COUNTY CO-
225 PM MDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 315 PM MDT...

AT 225 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF VONA...OR 9 MILES NORTHEAST OF SEIBERT...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN KIT
CARSON COUNTY.

LAT...LON 3957 10268 3957 10248 3942 10233 3930 10279
      3943 10293
TIME...MOT...LOC 2025Z 243DEG 19KT 3939 10274

MK
Special weather statement, Apr 23, 3:36 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
336 PM MDT THU APR 23 2015

COZ091-KSZ013-232215-
KIT CARSON COUNTY CO-SHERMAN KS-
336 PM MDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON AND
NORTHWESTERN SHERMAN COUNTIES UNTIL 415 PM MDT...

AT 335 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF BURLINGTON...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KANORADO AND RULETON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 11.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 449 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 194 AND 206.

LAT...LON 3957 10233 3957 10218 3950 10175 3926 10186
      3942 10238
TIME...MOT...LOC 2135Z 285DEG 30KT 3949 10223

MK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:31 PM MDTSpecial Weather StatementGLDKit Carson44 min
Apr 23, 2:25 PM MDTSpecial Weather StatementGLDKit Carson50 min
Apr 23, 3:48 PM MDTTornado WarningGLDKit Carson, Yuma27 min
Apr 23, 4:48 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma57 min
Apr 23, 5:51 PM MDTSpecial Weather StatementGLDYuma9 min
Apr 23, 3:36 PM MDTSpecial Weather StatementGLDSherman39 min
Apr 23, 4:29 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman39 min
Apr 23, 5:29 PM MDTSpecial Weather StatementGLDCheyenne16 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.